# SDR CALA2025092409209

- Difficulty date: September 15, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N832UA
- Make and model: Airbus A319-131
- Aircraft serial: 1321
- Aircraft time: 75,351 hours, 33,371 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rib
- Part number: D5227902620451
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT TWO PLACES ON INNER FWD RIB ON RT EMERGENCY EXIT HATCH.  REMOVED AND REPLACED INNER FWD RIB ON R/H EMERGENCY EXIT IAW A31 9 SRM 51-72-11-911-001
